# SDR SIMA20240424001

- Difficulty date: April 24, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N319RG
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 22,794 hours, 15,656 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PCR PRE CABIN FLOOR EMERGENCY LIGHT STRIP AT 10AC HAS PIECE BROKEN OFF COMPLETE:INSTALLED SERVICEABLE PHOTOLUMINESCENT INSERT AT CABIN FLOOR EMERGENCY LIGHT STRIP AT 10AC IAW EMB 175 AMM 33-50-21
